# SDR SWAA080972

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 73,844 hours, 70,456 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT KEEL BEAM CORRODED BETWEEN BS 721 AND BS 727, LBL 8.  REMOVED AND REPLACED KEEL BEAM PER ER.
